Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Menopausal. Very little bleeding, child has abnormal cells. What is going on?

hi I am almost 32 years old I started my lmc on the 2 of april went for 5 days then 4 days ago I started again and it is not your typical blood.i know my bio mom started menopause in her 30s could that be what is going on or should I go and get checked out cause I have had abnormal cells since the birth of my oldest son who is going to be 8 yrs old..and never got treated so could that be the cause
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM.

This is abnormal bleeding. Heriditary is a chance for early menopause, and since you have abnormal cells since 8 years, consult your gynaecologist, get investigated like USG abdomen and pelvis, blood tests and then take treatment.
Prevention is better than cure. So be vigilant and if you find any health related problem you must take treatment to cure it before it is late.

Wish you good health.

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor